# SDR C2XA00IA010

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69902
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 385
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detection
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PVD - DURING FLIGHT 3516 FROM EWR TO PVD, THE CREW REPORTED AN ELECTRICAL SMOKE WARNING FOR 15 SECONDS IN-FLIGHT WITH NO SMOKE OBSERVED.  THE AIRCRAFT LANDED AT PVD WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ELECTRICAL COMPARTMENTS, CIRCUIT BREAKER PANELS, ALL FLIGHT INSTRUMENTS, AND SYSTEMS OPERATIONALLY CHECKED GOOD IAW ATR-72 MM 24-00-00 AND 34-00-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
